RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 4, Pages 483–503 (Mi mz969)  

This article is cited in 2 scientific papers (total in 2 papers)

Estimates of the maximal value of angular code distance for 24 and 25 points on the unit sphere in $\mathbb R^4$

V. V. Arestova, A. G. Babenkob

a Ural State University
b Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm969

Full text: PDF file (282 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:4, 419–435

Bibliographic databases:

UDC: 517.518.86+519.147
Received: 02.08.1999
Revised: 01.03.2000

Citation: V. V. Arestov, A. G. Babenko, “Estimates of the maximal value of angular code distance for 24 and 25 points on the unit sphere in $\mathbb R^4$”, Mat. Zametki, 68:4 (2000), 483–503; Math. Notes, 68:4 (2000), 419–435

Citation in format AMSBIB
\Bibitem{AreBab00}
\by V.~V.~Arestov, A.~G.~Babenko
\paper Estimates of the maximal value of angular code distance for 24 and~25 points on the unit sphere in~$\mathbb R^4$
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 4
\pages 483--503
\mathnet{http://mi.mathnet.ru/mz969}
\crossref{https://doi.org/10.4213/mzm969}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1823136}
\zmath{https://zbmath.org/?q=an:1018.94039}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 4
\pages 419--435
\crossref{https://doi.org/10.1007/BF02676721}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900021}


Linking options:
  • http://mi.mathnet.ru/eng/mz969
  • https://doi.org/10.4213/mzm969
  • http://mi.mathnet.ru/eng/mz/v68/i4/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Musin O.R., “The kissing number in four dimensions”, Ann. of Math. (2), 168:1 (2008), 1–32  crossref  mathscinet  zmath  isi  scopus  scopus
    2. N. A. Kuklin, “The extremal function in the Delsarte problem of finding an upper bound for the kissing number in the three-dimensional space”, Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 99–111  mathnet  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:320
    Full text:125
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020